The order of magnitude of the Lebesgue functions and summability of function series

Móricz, Ferenc: The order of magnitude of the Lebesgue functions and summability of function series. Acta scientiarum mathematicarum, (34). pp. 289-296. (1973)

[img] Cikk, tanulmány, mű
math_034_289-296.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 34
Page Range: pp. 289-296
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 296. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14405

Actions (login required)

View Item View Item